MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LIMITED CAMINO ICP MONITOR; INTRACRANIAL PRESSURE MONITORING DEVICE

INTEGRA LIFESCIENCES (IRELAND) LIMITED CAMINO ICP MONITOR; INTRACRANIAL PRESSURE MONITORING DEVICE
Model Number CAM02
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
From complaint information form received 30 oct 2017: "sensor board failure error code 2057" "did it result in death? no"."did product malfunction? yes".When the customer reported this incident, the customer was notified that the serial # associated with the complaint was in need of a speaker update which had been the subject of a recall by integra (ref.Z-1618-2015).Information received by e-mail (b)(6) 2017 in response to first follow-up request: "revision/medical intervention required? no." "out of box failure: no".Additional information related to incident will be requested.It is unknown whether the error occured before, during, or after surgery.
 
Additional Manufacturer Narrative
Added 22 jan 2018: attempts were made on 13 dec 2017 and 17 jan 2017 by way of e-mail to the initial reporter for additional information related to the event, however, no replies have been received.Natus completed thier investigation on 01 dec 2017.The investigation included: methods: evaluation of the actual device and returned accessory devices (including pmio cable, battery, camcabl and monpwr) review of device history and service history records review of complaints history/complaint rate review of past capas/capa determination results: the product was returned to the service centre for failure analysis evaluation.The complaint evaluation verified the complaint as valid; the sensor board was confirmed as defective.Based on the complaint evaluation completed and the verification the sensor board was the cause of the complaint incident further evaluation is not deemed necessary.The device was repaired and returned.The dhr was reviewed and no anomalies that could be associated with the complaint incident were observed.The service history for the device was attached by the service centre, the device is confirmed as returning for first time.Based on the complaint description a review of cam02 monitor customer complaints was completed using the following key word "e2057" in the search criteria.The review encompassed (b)(4) dates 13-nov-16 to 13-nov-17.A total of 154 complaints were reviewed of which 11 complaints were identified: (b)(4).The complaint reports were reviewed and no anomalies that could be associated with the complaint incident were observed.Additionally, the review verified that this complaint is the single complaint occurrence for the serial number under investigation for this complaint.During the time period "dec16 to nov17", the global product usage for cam02 monitors was calculated as (b)(4) usages, using the total quantity of cam02 monitor catheter sales sold to calculate the quantity of usages.1 catheter is used per procedure, and is used as a means of quantifying the number of procedures undertaken.The quantity of complaints in the complaint review (11) can therefore be calculated as 3 x 10-4 (occasional) of procedures.A review of capa's initiated within the past 12 months, open capas and capa at voe was completed specifically related to the complaint was completed to determine if a similar complaint is either under active capa investigation or have been previously addressed through a capa.The review encompassed (b)(4) dates 07-jan-15 to 13-nov-17.A total of 7 capa's were reviewed of which none of the capa's scope were considered related to the complaint incident.Capa initiation is not required based on the complaint evaluation.The complaint is now deemed closed.

Brand Name
CAMINO ICP MONITOR
Common Device Name
INTRACRANIAL PRESSURE MONITORING DEVICE
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LIMITED
ida business and technology pa
sragh tullamore, offaly
EI 
MDR Report Key7069280
Report Number2023988-2017-00508
Device Sequence Number13726074
Product Code GWM
UDI-Device Identifier10381780039310
UDI-Public10381780039310
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 11/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAM02
Device Catalogue NumberCAM02
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/31/2017
Supplement Date Received by Manufacturer11/01/2017
Initial Report FDA Received Date11/29/2017
Supplement Report FDA Received Date01/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1